# SDR QXEA200800536

- Difficulty date: June 1, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 18,020 hours, 18,404 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Stuck
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - FLIGHT 2429 - AFT PASSENGER DOOR FOUND TO BE STUCK.  MAINTENANCE CLEANED AND LUBED DOOR MECHANISMS.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
